fever-drops
  • Allopathic
  • Pediatric
Babuline Fever Drops – 15 ml View as

Allopathic product provides provide relief from fever and pain.

Why Babuline Fever Drops?

  • Anti-pyretic – used to prevent or reduce fever
  • Analgesic – used to relieve pain
  • Contains paracetamol

Each ml contains:

  • Paracetamol I. P.: 100 mg
  • Flavoured Syrup Base: q.s.
  • Colour: Quinoline Yellow

Give Babuline Fever Drops to your child having fever every 6 hours as under:

Age 1 month to 6 months: 0.4 to 0.6ml

Age 6 months to 1 year: 0.6 to 1ml

Age 1 year and above: 1 to 2ml

Or as directed by the Physician

For Consumers:

  • Product life is 2 years from the date of manufacture
  • Store in a cool and dry place
  • Shake the bottle before use
  • If bottle seal is tampered with, do not accept the product
  • Keep out of reach of children
  • Paracetamol overdose may be injurious to liver

For Distributors:

  • Shipping: 60 bottles packed in a corrugated box
Follow us on

Available on

SHOP NOW
close-link